Sheaf theory and Paschke duality

John Roe, Paul Siegel

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Abstract Let X be a locally compact metrizable space. We show that the Paschke dual construction, which associates to a representation of C 0(X) its commutant modulo locally compact operators, can be sheafified. We use this observation to simplify several constructions in analytic K-homology.

Original languageEnglish (US)
Pages (from-to)213-234
Number of pages22
JournalJournal of K-Theory
Issue number2
StatePublished - Oct 2013

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Sheaf theory and Paschke duality'. Together they form a unique fingerprint.

Cite this